Alert archive / Michigan / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 49, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Aug 10, 2020, 2:43 PM CDT for Menominee County, Michigan. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 2:43 PM CDT (19:43 UTC)
- Expired
- Aug 10, 2020, 3:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Menominee County, MI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 2:45 PM CDT | HAIL 1 | Stephenson, MI | SOCIAL MEDIA REPORT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.7 hours before the alert went out and 385 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1546 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.5
The text
As transmitted.
532
WUUS53 KMQT 101943
SVRMQT
MIC109-102030-
/O.NEW.KMQT.SV.W.0049.200810T1943Z-200810T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
243 PM CDT Mon Aug 10 2020
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Southeastern Menominee County in south central Upper Michigan...
* Until 330 PM CDT.
* At 242 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Cedar River to 6 miles southwest of
Stephenson, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Stephenson, Cedar River, Wallace, Ingalls, Carbondale and Wells
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4529 8769 4534 8765 4538 8767 4535 8776
4557 8733 4555 8732 4555 8727 4557 8724
4547 8661 4542 8680 4546 8688 4551 8689
4554 8715 4541 8725 4540 8736 4525 8749
TIME...MOT...LOC 1942Z 287DEG 20KT 4553 8730 4536 8772
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NJL3 follow-up statements
548
WWUS53 KMQT 102008
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
308 PM CDT Mon Aug 10 2020
MIC109-102030-
/O.CON.KMQT.SV.W.0049.000000T0000Z-200810T2030Z/
Menominee MI-
308 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN MENOMINEE COUNTY...
At 308 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Cedar River to 7 miles southeast
of Stephenson, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cedar River, Wallace, Wells State Park and Carbondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4529 8769 4534 8765 4555 8732 4555 8727
4557 8724 4548 8677 4547 8661 4542 8680
4546 8688 4550 8689 4554 8714 4541 8725
4541 8735 4525 8749
TIME...MOT...LOC 2008Z 270DEG 20KT 4549 8712 4532 8754
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
NJL966
WWUS53 KMQT 102022
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
322 PM CDT Mon Aug 10 2020
MIC109-102030-
/O.CON.KMQT.SV.W.0049.000000T0000Z-200810T2030Z/
Menominee MI-
322 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN MENOMINEE COUNTY...
At 322 PM CDT, severe thunderstorms were located along a line
extending from 16 miles north of Newport State Park to 8 miles
southwest of Cedar River, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cedar River, Wells State Park and Carbondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4528 8762 4531 8760 4543 8737 4542 8733
4541 8735 4525 8749
TIME...MOT...LOC 2022Z 287DEG 20KT 4547 8701 4530 8743
HAIL...1.00IN
WIND...60MPH
$$
NJL115
WWUS53 KMQT 102026
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
326 PM CDT Mon Aug 10 2020
MIC109-102036-
/O.EXP.KMQT.SV.W.0049.000000T0000Z-200810T2030Z/
Menominee MI-
326 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
WILL EXPIRE AT 330 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Upper Michigan.
LAT...LON 4528 8762 4531 8760 4543 8737 4542 8733
4541 8735 4525 8749
TIME...MOT...LOC 2026Z 287DEG 20KT 4546 8698 4529 8740
$$
NJLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:35 PM CDT, 8 minutes earlier.
Area forecast discussion, Aug 10, 2:35 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Marquette MI 335 PM EDT Mon Aug 10 2020 .SHORT TERM...(Today and tonight) Issued at 458 AM EDT MON AUG 10 2020 WV imagery and RAP analysis indicated a mid/upper level low over northern Manitoba with broad troughing extending into the northern Plains. A shortwave near the base of the trough was sliding through central North Dakota. At the surface, a cold front was dropping from northeast MN into northwest WI. Sct shra/tsra have developed near the front, supported by 850-700 fgen where MUCAPE values remained in the 1000-1500 J/Kg range. Otherwise, tranquil weather prevailed across Upper Michigan in the wake of the MCS that moved through late last evening. Today, expect the area of sct shra/tsra to gradually spread across Upper Michigan today as the front and associated dynamics moves through. There may be an increase in coverage/intensity over the east half of Upper Michigan by this afternoon with daytime heating and as the North Dakota shrtwv moves in. With MLCAPE forecast to climb at or above 1500 J/Kg along with 30-35 knot 0-6km shear, there may some isold strong to severe storms. Brief locally heavy rain will also be possible as PWAT values remain above 1.75 inches. Tonight, Any lingering shra/tsra over the east will depart during the evening. Clearing skies and diminishing winds with much drier air moving in will allow temps to drop into the lower 50s inland while readings remain closer to 60 near the Great Lakes. .LONG TERM...(Tuesday night through Monday) Issued at 335 PM EDT MON AUG 10 2020 Not much has changed for the forecast through the extended. It will remain on the warm side throughout the week with temperature remaining around 10 degrees above normal for this time of year. While the warmth will persist, the humidity levels will drop significantly through at least Wednesday as an anomalously dry airmass moves into the region. The weather looks to remain dry and warm through mid-week as high pressure lifts northeast across the area and up into Canada by late week. Medium range guidance diverges quite a bit through the end of the week when it comes to thunderstorm chances. This is not a surprise given the strong surface ridging moving through the region and a blocking high/ridge over the Southwest slowing the progressive nature of the upper-air pattern across the CONUS. Thus, not going be confident on precipitation chances until late week/weekend. However, once we get to the end of the week and through the upcoming weekend, the weather should become more active as longwave troughing tracks east across the Upper Great Lakes and a few embedded shortwaves rotate through the area. By early next week it does look like we will see a cool down, back towards near-normal temperatures as the above mentioned longwave trough digs southeast of the area and northwest flow prevails. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 143 PM EDT MON AUG 10 2020 Cold front across western Upper MI attm will continue moving e this aftn, generating sct shra/tsra along/ahead of it. With the front already e of KIWD/KCMX, expect VFR conditions thru the fcst period as drier air mass flows into the area. At KCMX, westerly winds will be gusty to around 20kt this aftn and to around 25kt on Tue. For the next few hrs, KSAW may be impacted by shra/tsra. Expect IFR cigs to lift to MVFR over the next hr with MVFR cigs scattering out to VFR later this aftn once front passes. VFR conditions will then prevail thru the end of this fcst period. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 458 AM EDT MON AUG 10 2020 A cold front will move across Lake Superior with wsw winds to around 25 knots possible over the west half of the lake. Winds will subside slightly Monday night before picking back up again in western Superior between Isle Royale and the Keweenaw Peninsula; look for winds to pick up to 20-30 knots again due to the funneling of the winds in this area. Winds will decrease to around or less than 20 knots Tuesday night and should remain that way through the rest of the mid-week. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...JLB LONG TERM...TAP AVIATION...Rolfson MARINE...JLB
Hazardous weather outlook, Aug 10, 3:31 AM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 431 AM EDT Mon Aug 10 2020 MIZ001>007-009>014-084-085-110845- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 431 AM EDT Mon Aug 10 2020 /331 AM CDT Mon Aug 10 2020/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this morning across the west half, then becoming more numerous across the east half this afternoon and evening. Heavy rain and gusty winds will be possible with thunderstorm activity. A moderate swim risk is expected for the Lake Michigan beaches of Schoolcraft County today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through Facebook or Twitter using #906wx. LSZ162-240>251-263>267-110845- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 431 AM EDT Mon Aug 10 2020 /331 AM CDT Mon Aug 10 2020/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Areas of dense fog will remain possible through mid-day, especially over northern Lake Superior. Thunderstorms remain possible today, especially this afternoon over eastern Lake Superior. Heavy rain and gusty winds will be possible with thunderstorm activity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-110845- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 431 AM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected today, especially this afternoon and evening. Heavy rain and gusty winds will be possible with thunderstorm activity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. Ritzman
In the hours before
Special weather statement, Aug 10, 12:31 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Marquette MI
131 PM EDT Mon Aug 10 2020
MIZ006-085-101815-
Northern Schoolcraft MI-Alger MI-
131 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCHOOLCRAFT AND CENTRAL
ALGER COUNTIES UNTIL 215 PM EDT...
At 131 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shingleton, or 9 miles southeast of Miners Castle, moving northeast
at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Munising, Grand Marais, Miners Castle, Chapel Lake, Shingleton, Grand
Sable Dunes, Cusino Lake, Beaver Lake, Au Sable Point, Wetmore,
Melstrand, Snyder Lake, Van Meer, Nawakwa Lake, Kingston Lake and
Grand Portal Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4668 8586 4646 8586 4624 8667 4649 8659
4669 8618 4674 8586 4669 8583
TIME...MOT...LOC 1731Z 239DEG 31KT 4637 8644
RJCLocal storm report, Aug 10, 12:38 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
138 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN IRONWOOD 46.45N 90.15W
08/10/2020 M1.75 INCH GOGEBIC MI PUBLIC
REPORTED VIA FACEBOOK (TV6).
&&
LGSpecial weather statement, Aug 10, 12:47 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Marquette MI
1247 PM CDT Mon Aug 10 2020
MIZ011-012-101815-
Menominee MI-Dickinson MI-
1247 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKINSON AND
NORTHWESTERN MENOMINEE COUNTIES UNTIL 115 PM CDT...
At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Norway, or 10 miles southeast of Iron Mountain, moving east at 25
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Norway, Hermansville, Waucedah, Loretto, Vulcan, Cunard and
Quinnesec.
LAT...LON 4571 8782 4573 8786 4574 8786 4575 8788
4576 8796 4582 8800 4597 8755 4572 8743
4568 8779
TIME...MOT...LOC 1747Z 251DEG 21KT 4576 8787
RJCLocal storm report, Aug 10, 1:20 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
220 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND DMG 1 WNW ISHPEMING 46.49N 87.69W
08/09/2020 MARQUETTE MI PUBLIC
HALF OF A TREE REPORTED DOWN, AS WELL AS
POWER OUTAGE. TIME ESTIMATED BASED ON RADAR.
REPORTED AT 0029 VIA FACEBOOK (TV6).
&&
LGLocal storm report, Aug 10, 1:43 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
243 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 1 S SIDNAW 46.50N 88.71W
08/09/2020 HOUGHTON MI PUBLIC
PICTURE OF LARGE PORTION OF TREE DOWN ON
POWER LINES SOUTH OF SIDNAW. TIME ESTIMATED
BASED ON RADAR. REPORTED 1239 VIA FACEBOOK
(TV6).
&&
LGSpecial weather statement, Aug 10, 2:25 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Marquette MI
325 PM EDT Mon Aug 10 2020
MIZ013-014-085-102000-
Northern Schoolcraft MI-Southern Schoolcraft MI-Delta MI-
325 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA AND WEST
CENTRAL SCHOOLCRAFT COUNTIES UNTIL 400 PM EDT...
At 324 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of U.S. 41 between Trenary and Rapid River, or 24
miles west of Manistique, moving east at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Steuben and Chicago Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Upper, east central Upper and south central Upper
Michigan.
LAT...LON 4602 8638 4598 8680 4608 8684 4616 8665
4616 8662 4618 8661 4624 8648
TIME...MOT...LOC 1924Z 251DEG 16KT 4604 8674
NJLThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:11 PM CDT | Special Marine Warning | MQT | 64 min | |
| Aug 9, 7:13 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 32 min |
| Aug 9, 7:32 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Ontonagon | 28 min |
| Aug 9, 7:43 PM CDT | Special Weather Statement | MQT | Ontonagon | 47 min |
| Aug 9, 7:57 PM CDT | Severe Thunderstorm Warning | MQT | Houghton | 33 min |
| Aug 9, 8:05 PM CDT | Severe Thunderstorm Warning | MQT | Houghton, Keweenaw | 13 min |
| Aug 9, 8:08 PM CDT | Severe Thunderstorm Warning | MQT | Houghton | 26 min |
| Aug 9, 8:09 PM CDT | Special Marine Warning | MQT | 36 min | |
| Aug 9, 8:15 PM CDT | Special Marine Warning | MQT | 90 min | |
| Aug 9, 8:31 PM CDT | Special Weather Statement | MQT | Baraga, Houghton, Iron | 29 min |
| Aug 9, 8:32 PM CDT | Areal Flood Advisory | MQT | Baraga, Houghton, Ontonagon | 3 hr |
| Aug 9, 8:44 PM CDT | Severe Thunderstorm Warning | MQT | Iron | 46 min |
| Aug 9, 8:47 PM CDT | Special Marine Warning | MQT | 88 min | |
| Aug 9, 8:52 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton | 23 min |
| Aug 9, 9:13 PM CDT | Special Weather Statement | MQT | Marquette | 62 min |
| Aug 9, 9:16 PM CDT | Flash Flood Warning | MQT | Houghton | 3 hr |
| Aug 9, 9:23 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Iron | 37 min |
| Aug 9, 9:28 PM CDT | Severe Thunderstorm Warning | MQT | Baraga, Iron, Marquette | 32 min |
| Aug 9, 9:53 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette | 52 min |
| Aug 9, 9:59 PM CDT | Special Marine Warning | MQT | 80 min | |
| Aug 9, 9:59 PM CDT | Tornado Warning | MQT | Dickinson | 31 min |
| Aug 9, 10:00 PM CDT | Tornado Warning | MQT | Iron | 15 min |
| Aug 9, 10:35 PM CDT | Special Weather Statement | MQT | Alger | 40 min |
| Aug 9, 10:50 PM CDT | Special Marine Warning | MQT | 40 min | |
| Aug 9, 11:16 PM CDT | Special Weather Statement | MQT | Delta | 44 min |
| Aug 10, 8:42 AM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette, Menominee | 33 min |
| Aug 10, 8:49 AM CDT | Special Weather Statement | MQT | Marquette | 41 min |
| Aug 10, 9:11 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Dickinson, Marquette | 49 min |
| Aug 10, 9:28 AM CDT | Special Marine Warning | MQT | 47 min | |
| Aug 10, 9:29 AM CDT | Small Craft Advisory | MQT | 6 hr | |
| Aug 10, 9:55 AM CDT | Severe Thunderstorm Warning | MQT | Alger, Schoolcraft | 35 min |
| Aug 10, 10:06 AM CDT | Special Marine Warning | MQT | 39 min | |
| Aug 10, 11:05 AM CDT | Special Weather Statement | MQT | Dickinson | 40 min |
| Aug 10, 11:22 AM CDT | Special Weather Statement | MQT | Luce | 23 min |
| Aug 10, 11:31 AM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette, Menominee | 44 min |
| Aug 10, 11:44 AM CDT | Severe Thunderstorm Warning | MQT | Luce | 16 min |
| Aug 10, 11:55 AM CDT | Special Weather Statement | MQT | Alger | 35 min |
| Aug 10, 11:59 AM CDT | Special Marine Warning | MQT | 15 min | |
| Aug 10, 12:09 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Dickinson, Marquette, Menominee | 32 min |
| Aug 10, 12:27 PM CDT | Special Marine Warning | MQT | 33 min | |
| Aug 10, 12:31 PM CDT | Special Weather Statement | MQT | Alger | 44 min |
| Aug 10, 12:47 PM CDT | Special Weather Statement | MQT | Dickinson | 28 min |
| Aug 10, 1:09 PM CDT | Severe Thunderstorm Warning | MQT | Dickinson, Menominee | 51 min |
| Aug 10, 1:52 PM CDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 38 min |
| Aug 10, 2:07 PM CDT | Special Marine Warning | MQT | 98 min | |
| Aug 10, 2:25 PM CDT | Special Weather Statement | MQT | Schoolcraft | 35 min |
| Aug 10, 2:52 PM CDT | Special Marine Warning | MQT | 53 min | |
| Aug 10, 3:10 PM CDT | Severe Thunderstorm Warning | MQT | Menominee | 35 min |
| Aug 10, 3:29 PM CDT | Special Weather Statement | MQT | Luce | 31 min |
| Aug 10, 3:42 PM CDT | Small Craft Advisory | MQT | 30 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.